MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAPAQ CERE 3MMX8CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAPAQ CERE 3MMX8CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDF10030830
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).The device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, during a coil embolization, when the physician tried to detach a 3mmx8cm deltapaq cere coil (cdf10030830, s11444) the beeping sound was normal but during the retrieving delivery system, it continuously came out along the delivery system.The physician used a same like product.The procedure was successfully finished.There was no patient injury reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by a healthcare professional, during a coil embolization, when the physician tried to detach a 3mmx8cm deltapaq cere coil (cdf10030830, (b)(4) the beeping sound was normal but during the retrieving delivery system, it continuously came out along the delivery system.The physician used a same like product.The procedure was successfully finished.There was no patient injury reported.One non-sterile unit deltapaq cere 3mmx8cm was received inside of a pouch.The hub was inspected, and no damages was noted on it.The dpu was inspected and it was found in good conditions.The introducer was inspected, and it was found partially zipped and kinked.The re-sheathing tool was inspected, and it was found in good conditions.The v-notch was inspected under microscope and no damages were noted on it.The rh was inspected under microscope and it was found in good conditions.The embolic coil was inspected under microscope and no damages was noted on it.The resistance of the received device was measured with multimeter and lab sample enpower control cable.Resistance initially measured approximately 52.0 o, which is in of the specification range between 48.5 o ¿ 56.0 o.Then a lab sample enpower control cable was connected to deltapaq cere 2mmx6cm and then connected to the detachment control box and the power was turned on.The system ready light illuminated.A detachment cycle was initiated when the detach button was pressed.After that the embolic coil was detached from the device.A manufacturing record evaluation was performed for the finished device s11444 number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿coil ¿ failure to detach¿ was not confirm due on the functional test the embolic coil was detached from the device.Neither the analysis nor the mre suggest that the failure reported by the costumer could be related to the manufacturing process.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.Based on the limited information available for review, it is possible that procedural and handling factors may have contributed to the reported event.Multiple attempts to obtain additional information were unsuccessful.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
DELTAPAQ CERE 3MMX8CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9152076
Report Number3008114965-2019-01197
Device Sequence Number2928924
Product Code HCG
UDI-Device Identifier00878528007203
UDI-Public00878528007203
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K080437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue NumberCDF10030830
Device Lot NumberS11444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2019
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MICROCATHETER